In Stock
Excedrin

Headache, 200 Caplets

4.9 · 221 reviews
2,332 ₽

Extra Strength Acetaminophen 250 mg, Aspirin 250 mg (NSAID) and Caffeine 65 mg Pain Reliever/Pain Reliever Aid Excedrin Extra Strength combines three active ingredients to provide strong over-the-counter relief for headaches and other kinds of pain. The fast-acting formula delivers extra strength headache relief—for some, relief starts in as little as 15 minutes. Uses: Temporarily relieves minor aches and pains due to: Headache A Cold Arthritis Muscular aches Toothache Premenstrual and menstrual cramps

International delivery

Shipping calculated at checkout

Returns & exchanges

Within 30 days of delivery

Extra Strength Acetaminophen 250 mg, Aspirin 250 mg (NSAID) and Caffeine 65 mg Pain Reliever/Pain Reliever Aid Excedrin Extra Strength combines three active ingredients to provide strong over-the-counter relief for headaches and other kinds of pain. The fast-acting formula delivers extra strength headache relief—for some, relief starts in as little as 15 minutes. Uses: Temporarily relieves minor aches and pains due to: Headache A Cold Arthritis Muscular aches Toothache Premenstrual and menstrual cramps

Customer reviews

5.0
verified purchase
Good alternative to Citramon

I used to use Citramon, but it is not always available in Canada. Excedrin is a good alternative.

7/9/2026
5.0
verified purchase

Great supplement! The quality is very good and easy to use. The delivery was fast and everything arrived in perfect condition. I will definitely buy again.”

4/3/2026
4.0
verified purchase

This has been very effective in making migraines more manageable. It works quickly and provides reliable relief when needed. I also appreciate that it’s gentle on the stomach, which makes it easier to use when symptoms are already uncomfortable.

3/21/2026
5.0
verified purchase
Family pack

Prepping towards cold season when in frequently use. We use for strong headache as well. No scent no taste (excellent for sensitive person), 200-capletes package (huge size) , good value for money. Strong due to advanced composition.

10/10/2025
5.0
verified purchase
NOTHING BETTER

Excedrin is better than both Tylenol or Advil extra strength products, and hard to find. Not available at your local drug stores, so thank goodness for iHerb.

8/12/2025
5.0
verified purchase

The size of the products was perfect, and I was impressed by the potency and effectiveness, as they delivered noticeable results; the quality was excellent, the taste and flavor were pleasant, the dosage was convenient, the package was secure, and the overall benefits made this a great purchase.

8/11/2025
5.0
verified purchase

It’s so good I love the packaging and the size of it is great it’s high quality

5/23/2025
5.0
verified purchase
Прекрасно!

Very good vitamins fast shipping perfect service thank you very good

4/13/2025
5.0
verified purchase
Amazing but 200caps...I kinda overdone it :D

Excedrin Extra Strength Headache is a quality product with great benefits, it works! The 200-caplet bottle is a great value but seriously, who needs 200? I’ve been impressed with its effectiveness and would recommend it for those needing reliable headache relief.

3/6/2025
5.0
verified purchase

Highly Satisfied with This Product! Review: This product is exactly what I was looking for! The quality is excellent, and it works as advertised. The ingredients are great, and it’s clear a lot of care went into making this. It’s also very easy to use and offers great value for the price. I’m very happy with my purchase and would definitely recommend it to others!

2/10/2025